# SDR SWAA2024112670901

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 60,382 hours, 36,515 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACK ON LE SLAT #4 NOSE SKIN AT ACTUATOR ATTACHMENT POINT<[01] REMOVED #4 LEADING EDGE SLAT PER AMM 27-81-21;[02] INSPECTED INBD AND OUTBD SLAT TRACK CANS NO FOD FOUND PER AMM 27-81-21;[03] INSPECTION C/W OK TO INSTALL # 4 SLAT PER AMM 27-81-21;[04] INSTALLED #4 L/E SLAT PER AMM 27-81-21  C/W WING ANTI-ICING DUCT LEAK CHECK PER AMM 30-11-00;[05] INSPECTION C/W INSTALLED #4 L/E SLAT PER AMM 27-81-21 OPS CHECK GOOD C/W WING ANTI-ICING DUCT LEAK CHECK PER AMM 30-11-00 LEAK CHECK GOOD
